Post
GoAskBetty GoAskBetty 18-21, F 12 Answers Aug 23, 2012 in EP

Your Response

Cancel

stop walking... enjoy the high.. go to sleep

Best Answer

try flying... it'll work.

Best Answer

have a sandwich then go to sleep

Best Answer

Okay so let me get this straight. You didn't feel good, so your friend gave you 4 pills..4 pills of what? If it's tylenol or aspirin or something..then you should know WAY better than to take 4. The dose amount says take 2 every 4 hours on the bottle..you couldn't have felt that awful to take 4 pills of any kind and if you did, you should've just made a doctors appointment.<br />
<br />
So now you're saying about to faint because you got high, you're now walking around at night and you're about to faint..really, that's your fault. Maybe you should've just laid down and slept instead of taking medication and now, you're probably going to be sick for the next couple days depending on the strength of the pills she or he gave you. I'm sorry, but that was really dumb.

Best Answer

Drink some water and lay in bed. Don't take a shower or do anything. Just sleep if you can, or listen to music if you can't

Best Answer

What happens if I do take.a shower

Best Answer

not really safe, and dont listen to these fools they probably never have done pills in there life

Best Answer

What were the pills they gave you

Best Answer

They were white but I took them at 9am its 11pm I'm walking like I'm drunk also falling

Best Answer

white pills....that narrows it down

Best Answer

is there anyone there with you

Best Answer

that is 14 hours.. i don't think it is the pills.. acid doesn't even last that long

Best Answer

Yes

Best Answer

Then was is it

Best Answer
3 More Responses

Related Questions